MathSciNet Relay Station
MathSciNet bibliographic data
MR2322748 47B48 (46J05 47B40)
Bračič, Janko; Jesenko, Martin SVEP for multipliers on a faithful commutative Banach algebra. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3181–3185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement